Hi! I'm TRT-Jon and am new to this website. I'm 27 and have been on trt for about 6 months now. My issue is, I don't trust my trt doctor and need some advice on what I should do (am I over reacting?,should I dump the doc and get a new one?, take some matters into my own hands? etc). Here is my story.
I started BB at 17. At 18 I started taking the original M5 extreme supplement (the tin can with 36 packets inside) and did an EOD BB routine workout. The supp gave me fast recovery and great pumps. I got huge by 20 y/o. At 22 y/o they took M5 off the shelves and replaced it with the "new and improved" which I hated. It gave me jitters, no pump and slowed my recovery down badly.
At 23 I started to notice I was drastically losing muscle and gaining fat,no energy etc.
Just an fyi I've never had morning wood, even as a teenager and my testicles have always been very small.
I had an extremely abusive childhood and my doc said the trauma probably caused a hormone imbalance.
At 26 I lost all my muscle and got chubby while trying desperately to continue BB, trying all kinds of supplements (not steroids). Finally I got checked out for Low T 6 months ag.
My trt doc is someone my mothers friend is close with (he's an Urologist). When my mother and I walked in, my mother told doc how her best friend is one of his fave patients and he immediately was more interested in helping.
I told him how I felt, my story etc. I noticed he didn't seem confident in TRT but he wrote a script to take a "total testosterone level" blood test.
btw I did a lot of research on low T and TRT before hand so I wouldn't be totally blind to what my doc is putting in me (I have trust issues especially with doctors).
He walked in the door with a nervous look on his face and told me I was at 146 for total T and suggested I start taking the gel. I said at a level of 146 I should just take the shots. He agreed and put me on 200mg Test cyp every 2 weeks. I suggested that would make my T levels go up and down and he said Ill be fine and told me to come back 5 weeks from now. I told him my research and knowledge suggests it takes at least 6-8 weeks for the T cyp to start working and he just blabbled some crap that made no sense.
5 weeks later and my total T levels were at 200 (I was write) he suggested he didn't know why my levels weren't going up, I said 5 weeks isn't long enough for the Testosterone to go through my system.
A few weeks later I came back with another test and it was up to roughly 360, total T. He increased my dosage to 200mg every week. I asked what my free Test and estrogen levels were and he said there was no need in checking free T and Estro levels. I told him I was bloated with water weight,low sex drive, sweating a lot but my sweat has no smell (all signs of high Estrogen) he said change my diet.
Few months go by and my total T is now at 630 and a nurse walked in and told me they weren't going to prescribe me any more Test cyp than 200mg per week. I said I still felt bloated, not really normal, too sore in gym, low libido etc and my body is telling me I need an AI. She said it's in my head and i need to work on diet.
Im going back in for another test this February. I feel like something isn't write but I don't trust these idiots to help me out. The only good thing about this Urologist so far is he charges hardly anything for visits since my mother is friends with his fave patient and he's prescribed a fairly high amount of T (200mg per week which i hear is unusual) but he won't check my free T or Estrogen levels which im sure is way too high.
I think my low T is from childhood trauma and probably that product that got me big years ago had pro hormones in it (maybe idk).
I'm afraid to dump this doc and get a new one who might prescribe less Testosterone than 200mg per week. I hear it's hard to get a good TRT doc who cares and I want to be high as possible for BB reasons but I want to be balanced.
I'm thinking of just having the attitude of "gimme my test and I'll take care of the rest".
I split my dosages, 100mg 2 times per week (wed and sat) but still feel bloated with water, e.d low libido etc.
sorry for this being so long, please help me fellas I need some advice what should I do?